Printer Friendly

On Inclusion Relations between Some Sequence Spaces.

1. Introduction

A sequence x = ([x.sub.k]) of real (or complex) numbers is said to be statistically convergent to the number L if for every [epsilon] > 0

[mathematical expression not reproducible]. (1)

In this case, we write S - lim x = L or [x.sub.k] [right arrow] L(S) and S denotes the set of all statistically convergent sequences.

A sequence x = ([x.sub.k]) of real (or complex) numbers is said to be almost statistically convergent to the number L if for every [epsilon] > 0

[mathematical expression not reproducible]. (2)

In this case, we write [??]-lim x = L or [x.sub.k] [right arrow] L([??]) and [??] denotes the set of all almost statistically convergent sequences [1].

Let [lambda] = ([[lambda].sub.n]) be a nondecreasing sequence of positive real numbers tending to [infinity] such that

[[lambda].sub.n+1] [less than or equal to] [[lambda].sub.n] + 1, [[lambda].sub.1] = 1. (3)

The set of all such sequences will be denoted by A.

The generalized de la Vallee-Poussin mean is defined by

[t.sub.n] = 1/[[lambda].sub.n] [summation over (k[member of][I.sub.n])] [x.sub.k], (4)

where [I.sub.n] = [n - [[lambda].sub.n] + 1, n].

A sequence x = ([x.sub.k]) is said to be ([LAMBDA], [lambda])-summable to a number L (see [2]) if

[t.sub.n] (x) [right arrow] L as n [right arrow] [infinity]. (5)

If [[lambda].sub.n] = n for each n [member of] N, then (V, [lambda])-summability reduces to (C, 1)-summability.

We write

[mathematical expression not reproducible] (6)

for the sets of sequences x = ([x.sub.k]) which are strongly Cesaro summable and strongly (V, [lambda])-summable to L; that is, [x.sub.k] [right arrow] L[C, 1] and [x.sub.k] [right arrow] L[V, [lambda]], respectively.

Savas [1] defined the following sequence space:

[mathematical expression not reproducible] (7)

for the sets of sequences x = ([x.sub.k]) which are strongly almost (V, [lambda])-summable to L; that is, [x.sub.k] [right arrow] L[V, [lambda]]. We will write [[[??], [lambda]].sub.[infinity]] = [[??], [lambda]] [intersection] [l.sub.[infinity]] .

The [lambda]-statistical convergence was introduced by Mursaleen in [3] as follows.

Let [lambda] = ([[lambda].sub.n]) [member of] [LAMBDA]. A sequence x = ([x.sub.k]) is said to be [lambda]-statistically convergent or [S.sub.[lambda]]-convergent to L if for every [epsilon] > 0

[mathematical expression not reproducible], (8)

where [I.sub.n] = [n - [[lambda].sub.n] + l, n]. In this case we write [S.sub.[lambda]]-lim x = L or [x.sub.k] [right arrow] L([S.sub.[lambda]]), and [S.sub.[lambda]] = {x = ([x.sub.k]) : [S.sub.[lambda]] - lim x = L for some L}.

The sequence x = ([x.sub.k]) is said to be [lambda]-almost statistically convergent if there is a complex number L such that

[mathematical expression not reproducible], (9)

uniformly in m.

In this case, we write [[??].sub.x] - lim x = L or [x.sub.k] [right arrow] L([[??].sub.X]) and [[??].sub.[lambda]] denotes the set of all [lambda]-almost statistically convergent sequences. If we choose [[lambda].sub.n] = n for all n, then [lambda]-almost statistical convergence reduces to almost statistical convergence [1].

2. Main Results

Throughout the paper, unless stated otherwise, by "for all [mathematical expression not reproducible]" we mean "for all n [member of] N except finite numbers of positive integers" where [mathematical expression not reproducible] for some [n.sub.o] [member of] N = {1, 2, 3, ...}.

Theorem 1. Let [lambda] = ([[lambda].sub.n]) and [mu] = ([[mu].sub.n]) be two sequences in [LAMBDA] such that [[lambda].sub.n] [less than or equal to] [[mu].sub.n] for all [mathematical expression not reproducible], Consider the following:

(i) If

[mathematical expression not reproducible] (10)

then [[??].sub.[mu]] [subset or equal to] [[??].sub.[lambda]].

(ii) If

[mathematical expression not reproducible] (11)

then [[??].sub.[lambda]] [subset or equal to] [[??].sub.[mu]].

Proof. (i) Suppose that [X.sub.n] [less than or equal to] [[lambda].sub.n] for all [mathematical expression not reproducible] and let (10) be satisfied. Then [I.sub.n] [subset] [J.sub.n] so that for [epsilon] > 0 we may write

[mathematical expression not reproducible] (12)

and therefore we have

[mathematical expression not reproducible] (13)

for all [mathematical expression not reproducible], where [J.sub.n] = [n - [[mu].sub.n] +1, n]. Now taking the limit as n [right arrow] [infinity] uniformly in m in the last inequality and using (10) we get [mathematical expression not reproducible] so that [[??].sub.[mu]] [subset or equal to] [[??].sub.[lambda]].

(ii) Let ([x.sub.k]) [member of] [[??].sub.[lambda]] and (11) be satisfied. Since [I.sub.n] [subset] [J.sub.n], for [epsilon] > 0, we may write

[mathematical expression not reproducible] (14)

for all [mathematical expression not reproducible]. Since [lim.sub.n]([[lambda].sub.n]/[[mu].sub.n]) = 1 by (11) and since x = ([x.sub.k]) [member of] [[??].sub.[lambda]] the first term and second term of right hand side of above inequality tend to O as n [right arrow] [infinity] uniformly in m. This implies that (1/[[mu].sub.n])[absolute value of ({k [member of] [J.sub.n] : [absolute value of ([x.sub.k+m] - L)] [greater than or equal to] [epsilon]})] [right arrow] 0 as n [right arrow] [infinity] uniformly in m. Therefore [[??].sub.[lambda]] [subset or equal to] [[??].sub.[mu]].

From Theorem 1 we have the following result.

Corollary 2. Let [lambda] = ([[lambda].sub.n]) and [mu] = ([[mu].sub.n]) be two sequences in [[lambda].sub.n] such that [[mu].sub.n] < for all [mathematical expression not reproducible]. If (11) holds then [[??].sub.[lambda]] = [[??].sub.[mu]].

If we take [mu] = ([[mu].sub.n]) = (n) in Corollary 2 we have the following result.

Corollary 3. Let [lambda] = ([[lambda].sub.n]) [member of] [LAMBDA]. If [lim.sub.n]([[lambda].sub.n]/n) = 1 then we have [[??].sub.[lambda]] = [??].

Theorem 4. Let [lambda] = ([[lambda].sub.n]) and [mu] = ([[mu].sub.n]) [member of] [LAMBDA] and suppose that [[lambda].sub.n] < [[mu].sub.n] for all [mathematical expression not reproducible]. Consider the following:

(i) If (10) holds then [[??], [mu]] [subset or equal to] [[??], [lambda]].

(ii) If (11) holds then [[[??], [lambda]].sub.[infinity]] [subset or equal to] [[??], [mu]].

Proof. (i) Suppose that [[lambda].sub.n] < for all [mathematical expression not reproducible]. Then [I.sub.n] [subset or equal to] [J.sub.n] so that we may write

[mathematical expression not reproducible] (15)

for all [mathematical expression not reproducible]. This gives that

[mathematical expression not reproducible]. (16)

Then taking limit as n [right arrow] [infinity], uniformly in m in the last inequality, and using (10) we obtain [mathematical expression not reproducible].

(ii) Let x = ([x.sub.k]) [member of] [[??], [[lambda]].sub.[infinity]] be any sequence. Suppose that [x.sub.k] [right arrow] L[[??], [mu]] and that (11) holds. Since x = ([x.sub.k]) [member of] [l.sub.[infinity]] then there exists some M > 0 such that [absolute value of ([x.sub.k+m] - L)] [less than or equal to] M for all k and m. Since [[lambda].sub.n] [less than or equal to] [[mu].sub.n] so that 1/[[mu].sub.n] [less than or equal to] 1/[[lambda].sub.n], and [I.sub.n] [subset] [J.sub.n] for all [mathematical expression not reproducible], we may write

[mathematical expression not reproducible] (17)

for every [mathematical expression not reproducible]. Since [lim.sub.n]([[lambda].sub.n]/[[lambda].sub.n]) = 1 by (11) and since [x.sub.k] [right arrow] L[[??], [lambda]] the first term and the second term of right hand side of above inequality tend to 0 as n [right arrow] [infinity], uniformly in m (note that 1 - [[lambda].sub.n]/[[mu].sub.n] [greater than or equal to] 0 for all [mathematical expression not reproducible]). Then we get [mathematical expression not reproducible]. Since x = ([x.sub.k]) [member of] [[[??], [lambda]].sub.[infinity]] is an arbitrary sequence we obtain [[[??], [lambda]].sub.[infinity]] [subset or equal to] [[??], [mu]].

Since clearly (11) implies (10) from Theorem 4 we have the following result.

Corollary 5. Let [lambda], [mu] [member of] [LAMBDA] such that [[lambda].sub.n] [less than or equal to] [[mu].sub.n] for all [mathematical expression not reproducible]. If (11) holds then [[[??], [lambda]].sub.[infinity]] = [[[??], [mu]].sub.[infinity]].

Theorem 6. Let [lambda], [mu] [member of] [LAMBDA] such that [[lambda].sub.n] [less than or equal to] [[mu].sub.n] for all [mathematical expression not reproducible]. Consider the following:

(i) If (10) holds then

[mathematical expression not reproducible] (18)

and the inclusion [mathematical expression not reproducible] holds for some [lambda], [mu] [member of] [LAMBDA].

(ii) If ([x.sub.k]) [member of] [l.sub.[infinity]] and [x.sub.k] [right arrow] L([[??].sub.[lambda]]) then [x.sub.k] [right arrow] L[[??], [mu]], whenever (11) holds.

(iii) If (11) holds then [l.sub.[infinity]] [intersection] [[??].sub.[lambda]] = [[[??], [mu]].sub.[infinity]]

Proof. (i) Let [epsilon] > 0 be given and let [x.sub.k] [right arrow] L[[??], [mu]]. Now for every [epsilon] > 0 we may write

[mathematical expression not reproducible] (19)

so that

[mathematical expression not reproducible] (20)

for all [mathematical expression not reproducible]. Then taking limit as n [right arrow] [infinity], uniformly in m in the last inequality, and using (10) we obtain that [x.sub.k] [right arrow] L([[??].sub.[lambda]]) whenever [x.sub.k] [right arrow] L[[??], [mu]]. Since x = ([x.sub.k]) [member of] [[??], [mu]] is an arbitrary sequence we obtain that [[??], [mu]] [subset] [[??].sub.[lambda]].

(ii) Suppose that [x.sub.k] [right arrow] L([[??].sub.[lambda]]) and x = ([x.sub.k]) [member of] [l.sub.[infinity]]. Then there exists some M > 0 such that [absolute value of ([x.sub.k+m] - L)] [less than or equal to] M for all k and m. Since 1/[[mu].sub.n] [less than or equal to] 1/[[lambda].sub.n], then for every [epsilon] > 0 we may write

[mathematical expression not reproducible] (21)

for all [mathematical expression not reproducible]. Using (11) we obtain that [x.sub.k] [right arrow] L[[??], [mu]] whenever [x.sub.k] [right arrow] L([[??].sub.[lambda]]). Since x = ([x.sub.k]) [member of] [l.sub.[infinity]] [intersection] [[??].sub.[lambda]] is an arbitrary sequence we obtain [l.sub.[infinity]] [intersection] [[??].sub.[lambda]] [subset or equal to] [[??], [mu]].

(iii) The proof follows from (i) and (ii), so we omit it.

From Theorem 1(i) and Theorem 6(i) we obtain the following result.

Corollary 7. If lim [inf.sub.n[right arrow][infinity]] ([[lambda].sub.n]/[[mu].sub.n]) > 0 then [[??].sub.[mu]] [intersection] [[??], [mu]] [subset] [[??].sub.[lambda]].

If we take [[mu].sub.n] = n for all n in Theorem 6 then we have the following results, because [lim.sub.n[right arrow][infinity]] ([[lambda].sub.n]/[[lambda].sub.n]) = 1 implies that lim [inf.sub.n[right arrow][infinity]] ([[lambda].sub.n]/[[mu].sub.n]) = 1 > 0; that is, (11) [??] (10).

Corollary 8. If [lim.sub.n[right arrow][infinity]] ([[lambda].sub.n]/n) = 1 then

(i) if ([x.sub.k]) [member of] [l.sub.[infinity]] and [x.sub.k] [right arrow] L([[??].sub.[lambda]]) then [x.sub.k] [right arrow] L[C, 1],

(ii) if [x.sub.k] [right arrow] L[C, 1] then [x.sub.k] [right arrow] L([[??].sub.[lambda]]).

http://dx.doi.org/10.1155/2016/7283527

Competing Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

References

[1] E. Savas, "Strong almost convergence and almost A-statistical convergence," Hokkaido Mathematical Journal, vol. 29, no. 3, pp. 531-536, 2000.

[2] L. Leindler, "Uber die de la vallee-pousinsche summierbarkeit allgemeiner Orthogonalreihen," Acta Mathematica Academiae Scientiarum Hungaricae, vol. 16, pp. 375-387, 1965.

[3] M. Mursaleen, "A-statistical convergence," Mathematica Slovaca, vol. 50, no. 1, pp. 111-115, 2000.

R. Colak, A. Bektas, H. Altinok, and S. Ercan

Department of Mathematics, Firat University, 23119 Elazig, Turkey

Correspondence should be addressed to C. A. Bektas; cbektas@firat.edu.tr

Received 15 April 2016; Accepted 10 July 2016

Academic Editor: Julien Salomon
COPYRIGHT 2016 Hindawi Limited
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2016 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Title Annotation:Research Article
Author:Colak, R.; Bektas, A.; Altinok, H.; Ercan, S.
Publication:International Journal of Analysis
Article Type:Report
Date:Jan 1, 2016
Words:1997
Previous Article:Hyers-Ulam Stability of Fractional Nabla Difference Equations.
Next Article:Common Fixed Point Results for Six Mappings via Integral Contractions with Applications.
Topics:

Terms of use | Privacy policy | Copyright © 2022 Farlex, Inc. | Feedback | For webmasters |